MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.99642

Медицинская библиотека · Cureus · 2025

Intestinal Angioedema Induced by Angiotensin-Converting Enzyme Inhibitors: A Diagnosis of Exclusion.

Pera Rita, Sá Sara, Lagarteira João, Gradinaru Andrei, Figueiredo Ana

Клинический случайСтатьяПеревод в очереди

Аннотация

Angiotensin-converting enzyme inhibitor (ACEI)-induced intestinal angioedema is a rare and frequently underdiagnosed condition, often presenting with nonspecific gastrointestinal symptoms that can mimic inflammatory, infectious, or neoplastic diseases. We report the case of a 42-year-old female patient who recently started perindopril (an ACEI) for uncontrolled hypertension and developed recurrent abdominal pain and diarrhea. Extensive laboratory and imaging workup, complemented by endoscopic and histological evaluations, did not identify any alternative etiology. Symptoms resolved completely after discontinuation of perindopril, confirming ACEI-induced intestinal angioedema. Early recognition of this entity is essential to avoid invasive procedures and ensure complete resolution with simple drug discontinuation.

Для цитирования: Pera Rita, Sá Sara, Lagarteira João, Gradinaru Andrei, Figueiredo Ana. Intestinal Angioedema Induced by Angiotensin-Converting Enzyme Inhibitors: A Diagnosis of Exclusion.. Cureus. 2025. DOI: 10.7759/cureus.99642.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.